Hyperpigmented Marks from Sculptra Injections
- Asked by native1 in North Carolina
- 4 years ago
How do I get rid of hyperpigmentation caused by needle marks left by Sculptra injections around the eyes? I loved the Sculptra results except for this. Want to get it done again, but I still have slight marking from 3 years ago. I am a native American with golden brown skin. Is my skin color more prone to this markings?
Brown marks can be treated but stay out of the sun after Sculptra
Most importantly protect your face from sun. You have brown skin which is more prone to developing brown marks or spots after any injection, cut, trauma or injury. Strict sun protection is the key to preventing this.
Now, to treat it you can use Triluma Cream, which is a prescription cream. If that does not work then discuss with your doctor the possibility of using IPL, a light chemical peel or a laser to treat the brown spots.
You can get Sculptra again, just be watchful of the sun, please.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.